Abstract and Applied Analysis

Top downloads over the last seven days

Lattice Boltzmann Simulation of Multiple Bubbles Motion under GravityDeming Nie, Jianzhong Lin, Limin Qiu, and Xiaobin Zhang Volume 2015 (2015)
Solutions of the Difference Equation ${x}_{n+1}={x}_{n}{x}_{n-1}-1$Candace M. Kent, Witold Kosmala, Michael A. Radin, and Stevo Stević Volume 2010 (2010)
Certain Subclasses of Bistarlike and Biconvex Functions Based on Quasi-SubordinationNanjundan Magesh, Vitalrao Kupparao Balaji, and Jagadesan Yamini Volume 2016 (2016)
On Corrected Quadrature Rules and Optimal Error BoundsFrançois Dubeau Volume 2015 (2015)
Bregman distances, totally convex functions, and a method for solving operator equations in Banach spacesDan Butnariu and Elena Resmerita Volume 2006 (2006)
  • ISSN: 1085-3375 (print), 1687-0409 (electronic)
  • Publisher: Hindawi Publishing Corporation
  • Discipline(s): Applied Mathematics, Mathematics
  • Full text available in Euclid: 1996--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/aaa